4 doctors weighed in:

I was diagnosed with a sinus infection and a/b two hours after taking my first of five 750mg levofloxacin dosages my ear has become extremely clogged?

4 doctors weighed in
Dr. Michael Pascolini
ENT - Head & Neck Surgery
2 doctors agree

In brief: Continue meds

The ear clogging probably has nothing to do with the antibiotic you are taking.
The infection will take a couple of days to resolve. The ear should clear up over time. If it doesn't you should see a physician.

In brief: Continue meds

The ear clogging probably has nothing to do with the antibiotic you are taking.
The infection will take a couple of days to resolve. The ear should clear up over time. If it doesn't you should see a physician.
Thank
Dr. Diane Minich
Family Medicine
1 doctor agrees

In brief: Ear clogging

is due to sinus infection and bot the antibiotic.

In brief: Ear clogging

is due to sinus infection and bot the antibiotic.
Thank
1 comment
Dr. Shari Schabowski
Ear clogging likely related to infection. Consider washing your sinuses out with Netty pot or nasal saline.
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available